Proceedings of the Japan Academy

On mappings in uniform spaces over a topological semifield

Tomoko Konda

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 1 (1966), 33-34.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522173

Digital Object Identifier
doi:10.3792/pja/1195522173

Mathematical Reviews number (MathSciNet)
MR0200898

Zentralblatt MATH identifier
0151.30105

Subjects
Primary: 54.30

Citation

Konda, Tomoko. On mappings in uniform spaces over a topological semifield. Proc. Japan Acad. 42 (1966), no. 1, 33--34. doi:10.3792/pja/1195522173. https://projecteuclid.org/euclid.pja/1195522173


Export citation

References

  • [3] Thomas. A. Brown and W. W. Comfort: New method for expansion and contraction maps in uniform spaces. Proc. Amer. Math. Soc, 11, 483-486 (1960).